# SDR 95ZZZX1322

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N90UG
- Make and model: Israel 1125
- Aircraft serial: 030
- System (JASC): 3340 · Exterior Lighting
- Part: Light Assy
- Part number: 3017003
- Condition: Base Breaks
- Location: Wing Tip
- Part time: 2,821 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF WING TIP FOR PAINT, WIRING MUST BE DISCONNECTED FROM LIGHT.   DUE TO LIMITED ACCESS, THE SOCKET BASE, MANUFACTURED OF A PLASTIC OR COMPOSITE, CANNOT BE FURTHER SUPPORTED, AND THE BASE BREAKS.
